# SDR IPXA2024112243725

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 35,750 hours, 21,897 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAPS DISAGREE RAN QRH  PROCEDURE AND LOWERED FLAPS TO 20 FOR LANDING NO HISTORY OF FLIGHT CONTROL ISSUE, PERFORMED OP TEST OF TE FLAPS PER 757 AMM 27-51-00-715-001. SYSTEM OP CHECKS GOOD AT THIS TIME NO CURRENT FAULTS ON FSEU'S AT THIS TIME. OKAY TO CONTINUE SERVICE.
